# SDR CALA2017062301928

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 109,010 hours, 16,897 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Part number: 893501
- Condition: False Activation
- Location: Rt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SELECTING FLAPS FROM 1 TO 5 LE SLAT ASYMETRY.  EMERGENCY DECLARED. RAN QRH AND LANDED. TROUBLESHOT IAW WDM 27-88-22 PG1. COULD NOT DULPICATE FAULT.  REMOVED AND REPLACED THE SENSOR S294 AS PRECAUTION IAW AMM 27-88-01-902-001. OPS CHECKED GOOD.
